MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.2MMX20MM RNGLC+ ACET DRL BIT; INSTRUMENT, HIP

ZIMMER BIOMET, INC. 3.2MMX20MM RNGLC+ ACET DRL BIT; INSTRUMENT, HIP
Catalog Number 31-323220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the drill bit fractured.All the pieces were recovered during the procedure.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - drill.Visual examination of the provided pictures identified the drill bit to be broken as reported.The event is confirmed based on an evaluation of the provided photos.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
3.2MMX20MM RNGLC+ ACET DRL BIT
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17449967
Report Number0001825034-2023-01803
Device Sequence Number20674232
Product Code LXH
UDI-Device Identifier00887868478697
UDI-Public(01)00887868478697(17)330404(10)65975056
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-323220
Device Lot Number65975056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown